# SDR DL73S040319

- Difficulty date: April 7, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N304DL
- Make and model: Boeing 737232
- Aircraft serial: 23076
- Aircraft time: 57,789 hours, 43,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE STRINGER 10L LAP JOINT BETWEEN FS 360 & 540 REVEALED A CRACKED FASTENER HOLE AT FS 380.  THE CRACKED HOLE WAS REMOVED WITH A 1 X 4 INCH CUTOUT AND REPAIRED WITH AN EXTERNAL ALUMINUM REPAIR DOUBLER PER BAC 737 SRM 53-30-3, FIG 42.  THE REPAIR WAS DOCUMENTED PER ER/A 089541-14AD.
